# SDR UALA2013041502582

- Difficulty date: April 12, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,277 hours, 16,451 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FRAME GOUGED AT FR 59, S36L.  REPAIRED FRAME IAW SRM 53-00-12 FIG 201.
